# SDR 9513399908

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO PIT, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  EMERGENCY GEAR EXTENSION PROCEDURES WERE ACCOMPLISHED AND AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED RIGHT MAIN GEAR DOOR SWITCH AND ADJUSTED LEFT DOOR SWITCH.  REPLACED MAIN GEAR DOOR SKID PLATES DUE TO DAMAGE INCURRED ON LANDING.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
